# SDR IPXA10562260

- Difficulty date: August 3, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A402H
- Condition: Delaminated
- Location: Bs 480-560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CABIN FLOORBOARD, IS DELAMINATED BS 480 TO 560, LBL 45 TO 60.  FABRICATED NEW FLOORBOARD IAW EO B757-5320-5692-G.
